# SDR SWIA202005210887

- Difficulty date: March 10, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 600314719
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR ROLLER FITTINGS  (1 EA.) ARE CHAFED ON FUSELAGE FRAMES  F.S.310 AND F.S.349   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED PAX DOOR ROLLER FITTINGS ON FUSELAGE FRAMES  F.S.310 AND F.S.349 IAW CRJ 200 AMM. NO DEFECTS NOTED.
